RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 5, Pages 116–129 (Mi mz2200)  

This article is cited in 2 scientific papers (total in 2 papers)

Uniqueness of the solution of the Cauchy problem for a first order quasilinear equation with one admissible strictly convex entropy

E. Yu. Panov

Novgorod State Pedagogical Istitute

Full text: PDF file (1103 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:5, 517–525

Bibliographic databases:

UDC: 517.95
Received: 11.01.1994

Citation: E. Yu. Panov, “Uniqueness of the solution of the Cauchy problem for a first order quasilinear equation with one admissible strictly convex entropy”, Mat. Zametki, 55:5 (1994), 116–129; Math. Notes, 55:5 (1994), 517–525

Citation in format AMSBIB
\Bibitem{Pan94}
\by E.~Yu.~Panov
\paper Uniqueness of the solution of the Cauchy problem for a first order quasilinear equation with one admissible strictly convex entropy
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 5
\pages 116--129
\mathnet{http://mi.mathnet.ru/mz2200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296003}
\zmath{https://zbmath.org/?q=an:0839.35029}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 5
\pages 517--525
\crossref{https://doi.org/10.1007/BF02110380}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600012}


Linking options:
  • http://mi.mathnet.ru/eng/mz2200
  • http://mi.mathnet.ru/eng/mz/v55/i5/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Kolpakova, “Obobschennyi metod kharakteristik v teorii uravnenii Gamiltona–Yakobi i zakonov sokhraneniya”, Tr. IMM UrO RAN, 16, no. 5, 2010, 95–102  mathnet  elib
    2. E. Yu. Panov, “Long Time Asymptotics of Periodic Generalized Entropy Solutions of Scalar Conservation Laws”, Math. Notes, 100:1 (2016), 113–122  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:248
    Full text:71
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019